# SDR C2XA02CL062

- Difficulty date: February 27, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N27506
- Make and model: Emb EMB-135ER
- Aircraft serial: 145206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 63685
- Condition: Discharged
- Location: Cabin
- Part time: 7,130 hours, 5,077 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT# 2977 THE CREW REPORTED THE AISLE PATH EMERGENCY LIGHTING WAS INOPERATIVE AT ROW 9.MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
